# SDR DHL2004873560

- Difficulty date: November 28, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fuselage Frame
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT FRAME SPLICE ANGLE CRACKED 4.000 STA 1640.000 BETWEEN L-25 AND L-26R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-4-1 FIG 51.  REMOVED CRACKED FRAME SPLICE ANGLE IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  FABRICATED NEW FRAME SPLICE ANGLE (AL70750 0.071) IAW SRM 53-4-1 FIG 51, SRM 51-1-4 PG 1, DPS 3.69-4 REV-AM.  PERFORMED HEAT TREATMENT IAW DPS 7.00-1 REV-BJ, SRM 51-1-1 PG 1, 13, 17.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FRAME SPLICE ANGLE IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
